International Journal of Mathematical Analysis

Online Edition, Vol. 11, 2017, no. 21-24

I. Annammal Arputhamary, M. Helda Mercy
      On strong rainbow vertex-coloring of generalized Petersen graphs G(n,2) and G(n,3)
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 21, 999-1006
      https://doi.org/10.12988/ijma.2017.7351

Wilmer L. Molina, Alex M. Montes, Jaime Tobar
      Variational theory of solitons for a higher order generalized Camassa-Holm equation
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 21, 1007-1018
      https://doi.org/10.12988/ijma.2017.710141

Cheon Seoung Ryoo
      On the Appell-type degenerate q-tangent numbers and polynomials
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 21, 1019-1027
      https://doi.org/10.12988/ijma.2017.710136

Santiago Marquez Ortiz, Octavio Jose Salcedo Parra, Miguel J. Espitia R.
      Encryption through the use of fractals
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 21, 1029-1040
      https://doi.org/10.12988/ijma.2017.710139

Luis Enrique Mendez Lopez, Octavio Jose Salcedo Parra, Miguel J. Espitia R.
      Development of an application to determine quality indexes in rivers through artificial neural networks applied to data from the Bogota river
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 21, 1041-1053
      https://doi.org/10.12988/ijma.2017.710140

Rafael Antonio Acosta Rodriguez, Octavio Jose Salcedo Parra, Giovanny Mauricio Tarazona Bermudez
      Application of non-linear control to a magnetic levitation system
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 22, 1055-1063
      https://doi.org/10.12988/ijma.2017.710137

Yenny Alexandra Avendano Martinez, Octavio Jose Salcedo Parra, Giovanny Mauricio Tarazona Bermudez
      Performance of IEEE 802.11n LDPC codes
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 22, 1065-1073
      https://doi.org/10.12988/ijma.2017.710138

Anwar Habib
      On degree of approximation of function V
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 22, 1075-1079
      https://doi.org/10.12988/ijma.2017.710142

Miguel Jose Espitia R., John Hernan Diaz Forero, Octavio Jose Salcedo Parra
      Computational calculation of the relative phase of the MnN compound
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 22, 1081-1088
      https://doi.org/10.12988/ijma.2017.711144

A. Sadiquali, P. Arul Paul Sudhahar
      Monophonic domination in special graph structures and related properties
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 22, 1089-1102
      https://doi.org/10.12988/ijma.2017.79125

Norodin A. Rangaig, Grema Fe I. Penonal, Vernie C. Convicto, Henry P. Aringa
      Quantum dynamic propagator of harmonic oscillator with uniform electric field in N-multimode harmonic oscillator bath: a white noise approach
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 23, 1103-1115
      https://doi.org/10.12988/ijma.2017.79121

Hasan Huseyin Gulec
      Permanents and determinants of tridiagonal matrices with (s,t)-Pell Lucas numbers
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 23, 1117-1122
      https://doi.org/10.12988/ijma.2017.7690

Cai-Li Zhou
      New integrals with respect to a fuzzy-valued additive measure
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 23, 1123-1130
      https://doi.org/10.12988/ijma.2017.711149

Miguel J. Espitia R., John Hernan Diaz Forero, Octavio Jose Salcedo Parra
      VN/TiN, CrN/TiN and MnN/TiN superlattices, new materials for hard coatings: a computational study
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 23, 1131-1139
      https://doi.org/10.12988/ijma.2017.711146

Ziad Zahreddine
      Parallel properties of poles of positive functions and those of discrete reactance functions
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 24, 1141-1150
      https://doi.org/10.12988/ijma.2017.77106